# SDR N6WA2025082703

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS (LH/RH) BETWEEN FS675.00-FS861.00 AT STGR15L-STGR15R.   REMOVED AND REPLACED SEAT RAILS (LH/RH) BETWEEN FS675.00-FS861.00 AT STGR15L-STGR15R IAW CRJ AMM 53-00-49
